On sufficient conditions for $Q$-universality Full article
Journal |
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports)
, E-ISSN: 1813-3304 |
||||
---|---|---|---|---|---|
Output data | Year: 2020, Volume: 17, Pages: 1043-1051 Pages count : 9 DOI: 10.33048/semi.2020.17.078 | ||||
Tags | B-class; Q-universal; quasivariety | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Schwidefsky M.V.
On sufficient conditions for $Q$-universality
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2020. V.17. P.1043-1051. DOI: 10.33048/semi.2020.17.078 WOS Scopus OpenAlex
On sufficient conditions for $Q$-universality
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2020. V.17. P.1043-1051. DOI: 10.33048/semi.2020.17.078 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000557457200001 |
Scopus: | 2-s2.0-85099198032 |
OpenAlex: | W3114187501 |